# SDR SWAA2012031202085

- Difficulty date: March 1, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 69,513 hours, 59,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDNAL FLOORBEAM CRACKED AT BS 665, LBL 24.5.  REPAIRED BEAM IAW EA.
